# SDR RAIA201512200001

- Difficulty date: December 20, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 36,578 hours, 21,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED MAIN DOOR EXTERNAL EMERGENCY LIGHT BULB, OPS CHECK GOOD.
